# SDR AUS20040036

- Difficulty date: January 20, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14SF9
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Valve
- Part number: 396512
- Condition: Faulty
- Location: Antiskid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT IB BRAKE ANTISKID VALVE SUSPECT FAULTY.  BRAKE LOCKED ON LANDING CAUSING FAILURE OF BRAKE UNIT AND DEFLATION OF MAIN WHEEL TIRE.
